Apr 8, 2007
Hello Dr Frascino
- You are my hero. - Do you think there is double whammy in case of chronic fatigue with HIV and HCV infections. - My doctor is refusing to give me testosterone on grounds that it will lessen my life span and will become an addition. I want your reaction to this.
jack / Pakistan
Response from Dr. Frascino
Sounds like your doctor "doesn't know Jack" (so to speak). HIV/HCV coinfection is quite common. In fact, we have an entire expert forum devoted to this very topic. Check it out!
Regarding testosterone supplementation, if you have documented hypogonadism (low testosterone), yes, you should get testosterone replacement therapy, unless there are specific contraindications for such therapy, such as prostate cancer, etc. If your doctor refuses to work with you, you should consider finding a more competent and compassionate HIV specialist!
Please Answer I'm scared!!!
I'm sorry, from the poster who said you didn't know the answer
- Blood In Urine After Masturbation Worried I Have HIV
- Flaky Skin After Oral Sex With No Protection Does It Mean I Have HIV
- Itchy Vagina After Deep Kissing Sign Of HIV AIDS
- Night Sweats After Receptive Anal Sex With Condom What Are The Chances Of HIV
- Pain In Urethra After Performing Oral Sex Worried I Have
- Swollen Glands After Licking Vagina Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.